# SDR SWAA2021072096521

- Difficulty date: June 16, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 114A50103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT HAS A DENT 3'FROM OB END AND 2' FROM AFT EDGE MEASURING 1.5'L X 1.25'W X .028' DEEP. DENT IS DELAMINATED AND REQUIRES REPAIR OR REPLACEMENT / REMOVED & REPLACED #1 SLAT IAW AMM 27-81-21. SEE TASK STEPS. TAG NO: 666953 PN ON: 114A5010-3 SN ON: 001917 PN OFF: SN OFF: 002220
